I have battled with this for years,and the last 2 years have been hell. I've been hospitalized and even given ECT treatments, which left me with terrible memory problems. I was just switched from Pamelor to Zoloft, I don't know if the switch has made all of this worse or not. I wake up panicking and sweating at night and very severely in the mornings. I also take xanax ,which isnt working. I do deep breathing and progressive muscle relaxation, but my mind races even during that. I go to therapy and see a psychiatrist also. I desperately need some advice
I can't control my anxiety and racing thoughts,I feel like Im going crazy?
- 22 Jan 2017 by Meandmy72hd
- 27 January 2017
This might sound weird, but I'll bet Seroquel could help you... at least with the nighttime issues.
I think it's so great that you are coming at this from so many angles... You are doing everything right despite not getting the results you want.
I know you're seeing a Psychiatrist, who would be more qualified than me certainly to make any diagnosis, but have you ever looked at symptoms of bipolar to see if you recognize anything? If so, that is a complete and total chemical imbalance and there is no therapy that can help you get fully past it. On proper medication, though, therapy can be very helpful.
The only reason I'm asking about this is because you self described as having racing thoughts. I was diagnosed as bipolar because of three things only, racing thoughts, anxiety, and irrational anger. I also occasionally had spending sprees, but don't we all. Never the kind that destroyed my life. I did feel very anxious because I had so many ideas in my head that I couldn't get anything done because I was just frozen. I was always worried that someone was unhappy with me and anxiously looked for clues, then went into full blown panic if I saw one.
I'm only really suggesting this because it seems like you have tried so much and feel you have run out of options. Don't give up on the new antidepressant! It might be exactly what you need, but need to give it some time.
Above all else, be well. Please post and let us know how you're doing.
What is your diagnosis? I had a major depression and I was prescribed seroquel which made me have psychosis episode! I had to be hospitalized for 6 months before then founds meds that worked for me which was manerix anti depressant along with lithium which is a mood stabilizer to work with it! I had racing thoughts with anxiety and could not sleep either! I was so sick I decide to stop speaking because I had no memory of a conversation I would have with someone! I only spoke to doctors and nurses! It took me around 5 months when I started speaking to other patients when I felt better and had a better memory! I was asked to try ECT but refused because my mom suffered from depressions and had tried it years before but lost some memory! I had a woman in my room who tried the ECT and looked like it help her! She left a month before me!
But I learned when I went back as an outpatient she was readmited and went back on ECT. My psychiatrist said I was one of his lucky ones who got well even though I was so ill! He only had two patients like me who got that sick and well again! So first find a psychiatrist who you trust and find a good plan for you to get well! Its good your in hospital that is OK because your care is better and daily watched which helped to help you get better care but the staff has to be committed to your care! Just remember you are the one who has to start the ball rolling for your recovery don't depend on others to fix you just help you recover! A lot of work comes from you! Hoping you find the right doctors and meds to help you soon!
Meandmy; Lots of good answers here also to make you feel a little better I see you have been on the Zoloft for 2 weeks so they don't always tell you that Zoloft for the first 2 weeks does Increase the symptoms that they are giving it to you for then as you continue to take it after the 2 week period that is when slowly as you reach a blood level it starts to work for many the longer your on it., Also you say your on Buspar I have seen many people here complain about very strong anxiety etc and for some reason when they have cut the dose of the Buspar down some they start to fell better pretty soon after that . Never increase it but you can cut it in half and see how it affects you. Best of luck sadly it is trial and error.
Hi! Now I know everyone is different but i had the exact same issues and it took years from doctors to get any relief or understanding of what was going on with me. But i finally found a doctor that treated me for bipolar and put me on risperidone but their Are several different drugs. Now this is something U have to understand.I myself went to a self help group to understand what this was and got great help . i went to easter seals for help .they gave me tools to help me . i am also on an antidepresent along with it. Understanding this helps so much. I wish U luck and please friend me too . let us know how U r doing
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2012 • 5 answers
Updated 9 Dec 2018 • 14 answers
Updated 29 Dec 2016 • 1 answer
Updated 10 Jan 2018 • 1 answer
Updated 18 Jul 2018 • 2 answers